# SDR GTIA020843

- Difficulty date: July 27, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: H1410051
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 276 - TPA - FOUND RIGHT LANDING GEAR BUTTON INDICATOR LIGHT INOPERATIVE, GREEN LENS.  REMOVED AND REPLACED GEAR DOWNLOCK SWITCH ON RIGHT MAIN GEAR AND OPS CHECKED IAW MM 32-60-01.  OPS CHECK NORMAL.  CLOSED AS OF 8/28/02.  (M)
